... hung over??He keep throwing up he can't eat or drink nothing without getting sick 2 his stomach
It's been awhile. How's he doing?
Did you take him to the ER ?
His vomiting, I'm sure was frightening.
However it was good for him. His body was getting rid of the poison.
I need to tell you something that may help you or others reading this.
Do NOT take Tylenol for hangovers !!!
As you know, alcohol stresses the liver.
Tylenol is known for causing liver damage at amounts more than 4 grams per day. It is broken down and excreted through the liver.
The first thing people due the next morning is start popping tylenols to relieve their headache. BAD !!!
If this should happen again, lots of Gatorade or fluid when he stops vomiting.
I doubt there will be a next time ! Lol...
His condition and suffering is the best way to stop binge drinking.
Good luck to you both.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 26 May 2016 • 2 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer
Posted 11 May 2017 • 1 answer